• Jinping Zhuge (诸葛金平)

    Office: MCM Building(晨兴楼) 407
    Research interest: Partial differential equations and homogenization theory

I am currently an associate professor at the Morningside Center of Mathematics, Beijing, China.  
Morningside Center of Mathematics, No.55, Zhongguancun East Road, Beijing, 100190, China
2013/08-2019/06  Ph.D   University of Kentucky
2010/09-2013/06  M.S.   Nankai University
2006/09-2010/06  B.S    Central South University
Publications & Preprints:
1. Large-scale regularity for the stationary Navier-Stokes equations over non-Lipschitz boundaries (with Mitsuo Higaki and Christophe Prange). Anal. PDE., accepted, 2021.
2. Compactness and stable regularity in multiscale homogenization (with Weisheng Niu), Math. Ann., accepted, 2021.
3. Large-scale regularity of nearly incompressible elasticity in stochastic homogenization (with Shu Gu). Arch. Ration. Mech. Anal. 244(3), 1311-1372, 2022.
4. Doubling inequalities and nodal sets in periodic elliptic homogenization (with Carlos Kenig and Jiuyi Zhu). Comm. Partial Differential Equations 47(3), 549-584, 2022.
5. Regularity of a transmission problem and periodic homogenization. J. Math. Pures Appl. (9) 153, 213-247, 2021.
6. Regularity theory of elliptic systems in ε-scale flat domains. Adv. Math., 379: 107566, 34pp, 2021.
7. Weak maximum principle for biharmonic equations in quasiconvex Lipschitz domains. J. Functional Analysis, 279(12):108786, 36 pp, 2020.
8. First-order expansions for eigenvalues and eigenfunctions in periodic homogenization. Proc. Roy. Soc. Edinburgh Sect. A. 150(5): 2189-2215, 2020.
9. Regularity of homogenized boundary data in periodic homogenization of elliptic systems (with Zhongwei Shen). J. Eur. Math. Soc., 22(9): 2751-2776, 2020.
10. Oscillatory integrals and periodic homogenization of Robin boundary value problems (with Jun Geng). SIAM J. Math. Anal, 52(1): 104-134, 2020.
11. Periodic homogenization of Green’s functions for Stokes systems (with Shu Gu). Calc. Var. Partial Differential Equations, 58(3):Art. 114, 46 pp, 2019.
12. Homogenization and boundary layers in domains of finite type. Comm. Partial Differential Equations, 43(4):549-584, 2018.
13. Boundary layers in periodic homogenization of Neumann problems (with Zhongwei Shen). Comm. Pure Appl. Math., 71(11):2163-2219, 2018.
14. Approximate correctors and convergence rates in almost-periodic homogenization (with Zhongwei Shen). J. Math. Pures Appl., 110:187-238, 2018.
15. Uniform boundary regularity in almost-periodic homogenization. J. Differential Equations, 262(1):418-453, 2017.
16. Convergence rates in periodic homogenization of systems of elasticity (with Zhongwei Shen). Proc. Amer. Math. Soc., 145(3):1187-1202, 2017.
17. Green matrices and continuity of the weak solutions for the elliptic systems with lower order terms (with Zhenqiu Zhang). Internat. J. Math., 27(2):1650010, 34 pp, 2016.
1. 2019/09-2022/06, L.E. Dickson Instructor, The University of Chicago
2. 2022/07-present, Associate Professor, Academy of Mathematics and Systems Science, Chinese Academy of Science.